# SDR DL757060248

- Difficulty date: March 28, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 53,615 hours, 25,367 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fitting
- Part number: 311N32211
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 ENGINE PYLON BULKHEAD FITTING AT NAC STA 116.05 WAS FOUND WITH EXISTING REPAIRS THAT REQUIRED REPLACEMENT.  EXISTING REPAIRS REMOVED AND A LARGER REPAIR FITTING WAS INSTALLED.
